|Is this a bad omen?
Feb 19, 2009
Dear dr Robert, I've been HIV+ since last august. In the hopes of a rise in the CD4's after the initial infection, my numbers have declined in the past 3 months (october: 390, jan: 310). I know it is too early to say there's a "pattern" in the decline, but I am kind of worried this happens despite a low viral load (1100). I am scared that the low/declining CD4 count+low VL means that treatment won't be able to restore the CD4 count to a proper level.
Ideally you could tell me my reasoning completely non-logical and rediculous.
| Response from Dr. Frascino
OK, "your reasoning is completely non-logical and ridiculous." There, feel better? (By the way I don't think non-logical is a word. Illogical would be better. And so ends today's vocabulary lesson.)
Your HIV specialist should have explained a bit more about the natural history of HIV disease and what to expect from antiretroviral therapy.
At this point I would suggest you get an HIV resistance test (genotype) and strongly consider beginning treatment.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Enlarged Lymph Nodes After Mutual Masturbation Worried I Have HIV
- Hairy Tongue After Sharing Sex Toys Worried I Have HIV
- Runny Nose After Sex With Stripper Worried I Have HIV
- Sore On Mouth After Touching Sperm Worried I Have HIV
- Sore On Tongue After Rubbing Penis Worried I Have HIV
- Vaginal Discharge After Oral Sex With No Protection Does It Mean I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.